The most common Nuvigil side effects included: Headaches -- in up to 23% of people; Nausea -- up to 9%; Dry mouth -- up to 7%; Insomnia -- up to 6%; Dizziness -- up to 5%.
Other common side effects, occurring in 1 to 4% of people, included: Diarrhea; Indigestion or heartburn; Upper abdominal pain; Constipation; Vomiting; Loose stools; Fatigue; Thirst; Flu-like symptoms (such as fever and chills); Loss of appetite; Shakiness (tremor); Migraines; Unusual sensations, such as numbness or tingling; Nervousness; Increased urination; Increased sweating.
Some side effects with Nuvigil, while occurring infrequently, are potentially serious and should be reported to your healthcare provider right away. These include but are not limited to:
Chest pain, high blood pressure (hypertension), or a rapid heart rate (tachycardia); Feelings of a rapidly or forcefully beating heart (known as heart palpitations); Anxiety, depression, confusion, hallucinations, or any other emotional or psychological changes; Feeling like you need to increase your dose or take it more frequently (as this may be a sign of abuse or dependence); Signs of an allergic reaction, such as a rash, hives, itching, swelling of the mouth or throat, wheezing, or difficulty breathing.
Nuvigil can cause a rare, extremely dangerous side effect called Stevens-Johnson syndrome (SJS). This problem starts out as a rash, but it can soon become life-threatening, sometimes resulting in the loss of large segments of skin (which can lead to disfigurement or even death). Therefore, tell your doc/pharmacist if you develop an unexplained rash while taking the drug. In almost all cases, Nuvigil should be stopped, since it is impossible to tell if any particular rash will become dangerous.
However for more info please do contact your doc/pharmacist who prescribed the med.
Take care, bets wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 1 answer
Posted 11 Jun 2010 • 2 answers
Hi just worrying about the side effects of ranatidine I have bad acid but I worry about side effect?
Posted 9 Dec 2010 • 1 answer
Posted 11 Apr 2011 • 2 answers
Posted 30 Aug 2017 • 0 answers